# SDR SWAA2025102928704

- Difficulty date: October 25, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N8856S
- Make and model: Boeing 737-8
- Aircraft serial: 67470
- Aircraft time: 8,300 hours, 4,477 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO AFT GALLEY FLASHLIGHTS INOP ON FIRST OFFICERS SIDE.   PERFORMED OPS CHECK PER AMM 25-64-00-900-805 BOTH FLASHLIGHTS OPERATE CORRECTLY, OPS CHECK GOOD.
